# SDR HNAA2009042000131

- Difficulty date: April 19, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 50,231 hours, 55,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Part time: 50,232 hours, 55,499 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY FLOOR PATH LIGHT IS INOP, MOST FWD.  REMOVED AND REPLACED EMERGENCY FLOOR PATH LIGHT, MOST FWD.
